American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc. 367 (2015) 6557-6579.
Abstract, references, and article information   
View Article: PDF

[2] Guy Barles, Emmanuel Chasseigne, Christine Georgelin and Espen R. Jakobsen. On Neumann type problems for nonlocal equations set in a half space. Trans. Amer. Math. Soc. 366 (2014) 4873-4917.
Abstract, references, and article information   
View Article: PDF

[3] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[4] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[5] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[6] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Richard F. Bass and Moritz Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc. 357 (2005) 837-850. MR 2095633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eduard Feireisl and Hana Petzeltová. Global existence for a quasi-linear evolution equation with a non-convex energy. Trans. Amer. Math. Soc. 354 (2002) 1421-1434. MR 1873012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ph. Clément, G. Gripenberg and S-O. Londen. Schauder estimates for equationswith fractional derivatives. Trans. Amer. Math. Soc. 352 (2000) 2239-2260. MR 1675170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans Engler. Global smooth solutions for a class of parabolic integrodifferential equations . Trans. Amer. Math. Soc. 348 (1996) 267-290. MR 1321573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Olof J. Staffans. Well-posedness and stabilizability of a viscoelastic equation in energy space . Trans. Amer. Math. Soc. 345 (1994) 527-575. MR 1264153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gustaf Gripenberg. Weak solutions of hyperbolic-parabolic Volterra equations . Trans. Amer. Math. Soc. 343 (1994) 675-694. MR 1216335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Melvin L. Heard. A quasilinear hyperbolic integro-differential equation related to a nonlinear string . Trans. Amer. Math. Soc. 285 (1984) 805-823. MR 752504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Bardos, R. Santos and R. Sentis. Diffusion approximation and computation of the critical size . Trans. Amer. Math. Soc. 284 (1984) 617-649. MR 743736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Minfu Tah Hu. Linear integro-differential equations with a boundary condition . Trans. Amer. Math. Soc. 19 (1918) 363-407. MR 1501109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Griffith C. Evans. On the reduction of integro-differential equations . Trans. Amer. Math. Soc. 15 (1914) 477-496. MR 1500991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Griffith C. Evans. The Cauchy problem for integro-differential equations . Trans. Amer. Math. Soc. 15 (1914) 215-226. MR 1500975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edward Kasner. Natural systems of trajectories generating families of Lam\'e . Trans. Amer. Math. Soc. 12 (1911) 70-74. MR 1500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oskar Bolza. Weierstrass' theorem and Kneser's theorem on transversals for the most general case of an extremum of a simple definite integral . Trans. Amer. Math. Soc. 7 (1906) 459-488. MR 1500760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Oskar Bolza. A fifth necessary condition for a strong extremum of the integral $\int\sp {x\sb 1}\sb {x\sb 0} F(x,y,y')dx$ . Trans. Amer. Math. Soc. 7 (1906) 314-324. MR 1500751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gilbert Ames Bliss and Max Mason. A problem of the calculus of variations in which the integrand is discontinuous . Trans. Amer. Math. Soc. 7 (1906) 325-336. MR 1500752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia